# SDR ASAA2015052611866

- Difficulty date: May 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 13,333 hours, 3,872 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 187042002
- Condition: Worn
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT FMC KEYPAD IS WORN BEYOND LIMITS. CAN NO LONGER READ SEVERAL KEYPAD BUTTONS.  ACFT GROUNDED. R & R F/O FMCDU KEYBOARD (PAD) IAW AMM 34-61-01-400. OPS CHECK OK.
